Numerical solution of the singularly perturbed problem with nonlocal boundary condition


Amiraliyev G., Cakir M.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.23, no.7, pp.755-764, 2002 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 7
  • Publication Date: 2002
  • Doi Number: 10.1007/bf02456971
  • Journal Name: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.755-764

Abstract

Singularly perturbed boundary value problem with nonlocal conditions is examined. The appopriate solution exhibits boundary layer behavior for small positive values of the perturbative parameter. An exponentially fitted finite difference scheme on a non-equidistant mesh is constructed for solving this problem. The uniform convergence analysis in small parameter is given. Numerical example is provided, too.